# SDR 9622439964

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47150
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND RIGHT ENGINE NACELLE EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY, OPERATIONAL CHECK NORMAL.
